Just got my testosterone back and it was 220... Really need help, I'm 19... I was prescribed AndroGel but I don't want to take it because I'm afraid it will shut down my own natural testosterone production. Is there any hope for me? I hear HCG can "reboot" your system and cause you to create testosterone naturally, as it mimics LH (which leads to testosterone production). My doctor is terrible and doesn't know what to do, should I see an endocrinologist or a urologist? Someone please help me!!!
The cause of low testosterone has to be found out and treated. The various causes include side effects of drugs, testicular dysfunction, and raised adrenal hormone cortisol. Problems such as chronic illness (mumps in childhood which damaged testis), aging (not in your case), starvation, head injury, surgeries in testicular area, cancers, infections, and alcoholism are also among the causes of low testosterone levels. Chronic use of steroids can cause a decrease in testosterone level. Please consult both an endocrine specialist and an urologist. You can also increase the testosterone level by taking more of meat, salmon fish, yellow, red and green fruits and vegetables.
Also, your doctor may prescribe hormone replacement therapy via intramuscular injections, testosterone patches or gels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.